# SDR SWAA2022020233742

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 58,290 hours, 33,917 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED TRAINING EDGE PANEL (AFT OF ENGINE PYLON) FWD SEAL BRACKET CRACKED / REMOVED AND REPLACED LEFT WING UPPER FIXED TRAINING EDGE PANEL (AFT OF ENGINE PYLON) FWD SEAL BRACKET PER SRM 51-40-02
